# SDR 95ZZZZ182

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1090
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FRAME UPPER FLANGE HAS DAMAGE AT BS 1090 STRINGER 25L.  REMOVED PAINT, STOP DRILLED PER SRM 51-10-1, STRAIGHTENED DENTED FRAME PER SRM 51-40-1, INSTALLED FRAME REPAIR PER SRM 53-10-4.  TOTAL CYCLES 29,577.
